# SDR CA181015012

- Difficulty date: October 14, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1521G3
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 32612 SER-ETOPS-RT ENGINE FAULT OIL DEBRIS ABOVE LIMITS EVENT NR 1: CS100/SN 50014/AIRPORT: ZRH/STATUS: A/C OOS/79 RT ENG FAULT OIL DEBRIS ABOVE LIMITS/00:00, REF EVENT 51743.  RT ENGINE TO BE REPLACED OOS SINCE OCT 12TH 0900 LT.  NEXT ADVISE TIME OCT 16TH 0530 LT. (TC# 20181015012)
